# SDR AALA202503265857

- Difficulty date: March 25, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N318SF
- Make and model: Boeing 737-8
- Aircraft serial: 44473
- Aircraft time: 13,017 hours, 4,840 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR AT DOOR 1L IS VERY HARD TO REMOVE / INSERT.  ADJUSTED L1 GIRT BAR RETAINERS PER AMM 25-61-00.
